# SDR FDEA202308101567

- Difficulty date: August 10, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300*
- Aircraft serial: 735
- Aircraft time: 39,713 hours, 21,680 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Flange
- Part number: A5381077100195
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG DOOR CENTER FITTING AFT SIDE IS WORN INSTALLED THE NEW CENTER HINGE FITTING WITH FASTENERS I.A.W A300-600F SRM 51-40-21-001,   PARA.6~7, PAGE.7B-50 & 51-72-10-001, PAGE.2  "MAJOR REPAIR"
